Top 10 Aspirin 325mg Uncoated – Aspirin

No comments
As an Amazon Associate I earn from qualifying purchases.

1. HealthA2Z

#ad

300 Count, Uncoated,Compare to Bayer® Active Ingredients, HealthA2Z Aspirin 325mg

#ad
HealthA2Z #ad - It may also be used to reduce pain and swelling in conditions such as arthritis. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, common cold, toothaches, and headaches. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. Made in usa / compare to Bayer active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

2. PHARBEST

#ad

Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets

#ad
PHARBEST #ad - Regular strength Aspirin - 325 mg. Compare to Genuine Bayer Aspirin active ingridient. Made in the USA. Pain relever; Fever Reducer. 1000 count Uncoated Tablets.
BrandPHARBEST #ad
ManufacturerPHARBEST #ad
Part NumberP18K435

3. Heartland Pharma Co

#ad

Heartland Pharma Co Aspirin 325mg Uncoated NSAID Pain Reliever 100 Count

#ad
Heartland Pharma Co #ad - Relief: provides temporary relief from pain associated with headaches, muscle aches, toothache, colds, menstrual cramps, backache, and minor arthritis pain. Nsaid - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer. Aspirin: heartland pharma Co Aspirin, 325mg uncoated tablets. 100 count per bottle. Do not take more than 12 tablets in 24 hours, unless directed by a doctor. Dose: take 1-2 tablets every 4 hours while symptoms last. Value: buy in bulk and save! .
BrandHeartland Pharma Co #ad
ManufacturerHeartland Pharma Co #ad
Part Number901-01-HPC

4. GeriCare

#ad

GeriCare Aspirin Tablets 325mg Bottle of 1,000

#ad
GeriCare #ad - 1000 count per bottle. Safe: a chief supplier to nursing homes and hospitals, Geri-Care has become the leading pioneer of quality over-the-counter pharmaceuticals and dietary supplements with a primary focus on the geriatric population.

Do not take more than 12 tablets in 24 hours, unless directed by a doctor. Dose: take 1-2 tablets every 4 hours while symptoms last. Relief: provides temporary relief from pain associated with headaches, muscle aches, toothache, backache, menstrual cramps, colds, and minor arthritis pain. Aspirin: geri-care aspirin, 325mg uncoated tablets. Compare to bayer: Compare to the active ingredient of Bayer Aspirin. Nsaid - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer.
BrandGeriCare #ad
ManufacturerGeriCare #ad
Height2 Inches
Length4 Inches
Weight0.31 Pounds
Width2 Inches
Part Number901-10
Model901-10

5. Geri-Care

#ad

Geri-Care Bottled Aspirin Bottle, 100 Count

#ad
Geri-Care #ad - Item package dimension: 2. 59cm l x 3. 4cm w x 8. 41cm H. Model number: 901-01. Country of Origin: United States. Safety warning: this product is labelled to united states Standards And May Differ From Similar Products Sold Elsewhere In Its Ingredients, Labeling And Allergen Warnings.
BrandGeri-Care #ad
ManufacturerGeri-Care #ad
Height1.6 Inches
Length3.6 Inches
Weight0.1 Pounds
Width1.6 Inches
Part Number901-01
Model901-01

6. Amazon Basic Care

#ad

325 mg Coated Tablets, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID, 500 Count

#ad
Amazon Basic Care #ad - Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs.

Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. This product is gluten free, as well as caffeine and dye free. Use for adults and children 12 years and over. Safe pain relief plus lifesaving benefits.

Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains. Compare to Bayer Aspirin active ingredient. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.61 Inches
Length2.5 Inches
Weight0.55 Pounds
Width2.5 Inches
Part Number41690
ModelS0051AN

7. Bayer

#ad

325mg Coated Tablets, Genuine Bayer Aspirin, 300ct

#ad
Bayer #ad - Genuine bayer Aspirin Is sodium-free and caffeine-free. Helps to relieve pain due to headache, minor pain of arthritis, toothaches, menstrual pain, muscle pain, pain due to colds and reduces fever. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Bayer aspirin is the #1 Recommended Aspirin brand. Each tablet is coated to make it easier to swallow.
BrandBayer #ad
ManufacturerBayer Healthcare LLC #ad

8. Bayer

#ad

Bayer Aspirin Pain Reliever 325mg, 500 Tablets

#ad
Bayer #ad - Plus the lifesaving benefits of aspirin. Aspirin pain rELIVER/fever Reducer. Fast, safe pain relief. Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Powdered Cellulose, Corn Starch, Hypromellose, Triacetin.
BrandBayer #ad
ManufacturerBayer #ad
Weight1 Pounds
Part Numberzeusd1-BJWH-24076864
Modelzeusd1-BJWH-24076864

9. Good Sense

#ad

Temporarily Relieves Headache, GoodSense Aspirin Pain Reliever & Fever Reducer NSAID, Minor Pain of Arthritis, Muscle Pain, Pain and Fever of Colds, Toothache, 325 mg Coated Tablets, Menstrual Pain

#ad
Good Sense #ad - Active ingredient: aspirin pain reliever and fever Reducer NSAID 325mg's active ingredient is 325 mg of Aspirin. Compare to the active ingredient of Bayer Aspirin.

This type of pain generally comes on suddenly, results from disease, injury, for the most part, or surgery. Use: aspirin 325 mg regular strength coated Tablets is safe pain relief. It may be used as a pain reliever/fever reducer for adults and children 12 years and over. Acute pain: acute pain, for example, after trauma, inflammation or injury to tissues. Other forms of pain relief: Exercise may help with  pain as it keeps a person more active and releases endorphins. Safe pain relief plus lifesaving benefits, Talk to your doctor or other healthcare provider before using this product for your heart.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.16 Inches
Length1.79 Inches
Weight0.52 Pounds
Width3 Inches
Part NumberTRTAZI11A
ModelTRTAZI11A

10. ValuMeds

#ad

325 mg Orange Safety Coated 500 Tablets, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, ValuMeds Enteric Coated Aspirin Tablets, Menstrual Cramps

#ad
ValuMeds #ad - Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.

Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps. Please read package for more details on proper use and dosage. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds. Use as directed – aspirin should always be used as directed.
BrandValuMeds #ad
ManufacturerTime-Cap Labs Inc. #ad
Part Number60531-4